EconPapers    
Economics at your fingertips  
 

The Space-Jump Model of the Movement of Tumor Cells and Healthy Cells

Meng-Rong Li, Yu-Ju Lin and Tzong-Hann Shieh

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We establish the interaction model of two cell populations following the concept of the random-walk, and assume the cell movement is constrained by space limitation primarily. Furthermore, we analyze the model to obtain the behavior of two cell populations as time is closed to initial state and far into the future.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/840891.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/840891.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840891

DOI: 10.1155/2014/840891

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:840891